Articles written in Proceedings – Mathematical Sciences
Volume 113 Issue 2 May 2003 pp 171-178
We study the action of translation operators on wavelet subspaces. This action gives rise to an equivalence relation on the set of all wavelets. We show by explicit construction that each of the associated equivalence classes is non-empty.
Volume 119 Issue 4 September 2009 pp 501-512
In this paper we prove the bilinear analogue of de Leeuw’s result for periodic bilinear multipliers and some Jodeit type extension results for bilinear multipliers.
Volume 131, 2021
Continuous Article Publishing mode
Click here for Editorial Note on CAP Mode